# PROGRAM Training Workshop

# Use of Digital Media and Internet for High Impact Campaign on Development Issues

24-25 June, 2016. Coast Trust, Dhaka, Bangladesh

#### **DAY ONE**

| Timing        | Duration | Facilitator                       | Session   |
|---------------|----------|-----------------------------------|---|
| 9.00 - 9.20   | 20 min   | Shahjahan Siraj                   | OPENING & INTRODUCING   |
|               |          | Web, Video & Multimedia Expert.   | Animated video presentation on communication, evolution of      |
|               |          | Director, Machizo Multimedia      | technology and internet   |
| 9.25 – 10:25  | 60 min   | Rezaul Karim Chowdhury            | SESSION 1   |
|               |          | Development Activist and          | Social Communication - Global Practices and Experiences Sharing |
|               |          | Practitioner. Executive Director, | from International Events and Network.                          |
|               |          | Coast Trust                       |   |
|               |          |                                   |   |
|               |          | BREAK <sup>*</sup>                |   |
| 10.40 - 12.40 | 120 min  | AHM Bazlur Rahman                 | SESSION 2   |
|               |          | Community Media Expert            | Community Media, Trends of Present World & Preparation for      |
|               |          | CEO, BNNRC                        | Future. ( WSIS Action Plan, SDGs & Community Media)             |
|               |          |                                   |   |
|               |          | DDAVED (LAUNCI                    | LDDEAK/ 45 MIN  |
|               |          | PRAYER / LAUNCH                   | 1 BKEAK/ 45 MIN   |

| 1.30 - 2.30 | 30 MIN   | Shahjahan Siraj<br>Web, Video & Multimedia Expert.<br>Director, Machizo Multimedia | SESSION 3 Brief presentation on past, present and future of web, internet and digital media etc. |
|-------------|----------|--|--|
| 2.20 4.00   | 400 MINI | <u> </u>   |  |
| 2.30 - 4.00 | 120 MIN  | Partha S Karmaker  | SESSION 4  |
|             |          | Web programmer and Open  | Latest Techniques of Web Design, Development Blogging and  |
|             |          | Source Expert. MIS Manager,  | Content management System  |
|             |          | BRAC.  | ( Focus to popular open source Joomla, WordPress and Drupal etc)                                 |
|             |          | BREAK  | 10 min   |
|             |          | Partha S Karmaker  | SESSION 5  |
| 4.15 – 6.00 | 105+ MIN | &  | Technical Problems and Review of Present Website, Blog, Media                                    |
|             |          | Shahjahan Siraj  | Tools with Effective Solutions   |
|             |          |  | Question & Answer  |
|             |          |  | - Program analysis, the best solutions & practices   |
|             |          |  |  |

## IFTAR / DAY ONE CLOSING

## **DAY TWO**

| 9.00-10.00 | 60 min | Shahjahan Siraj<br>Web, Video & Multimedia Expert.<br>Director, Machizo Multimedia | Session 6 Web design & development for an NGO / NPO (Tips and Techniques) with Online Donation, Social Media Sharing, ListServ/ Mailing List, Newsletter, Servey etc |
|------------|--------|--|--|
|------------|--------|--|--|

|             |         | BREAK 1                        | 5 MIN   |
|-------------|---------|--------------------------------|---|
| 10.15-11.30 | 75 MIN  | Din Muhammad Shibly            | Session 7   |
|             |         | Photographer and Media         | How Image can Talk?   |
|             |         | Consultant                     | ( Best Practices of Photography for an NGO: Tips and Techniques.                      |
|             |         | BREAK/ 1                       | 15 MIN  |
| 11.45-1.00  | 75 MIN  | Md. Abdul Quayyum              | Session 8   |
|             |         | Media and Communication Expert | Social Media for NGO: Effective Digital Campaign on Development                       |
|             |         |                                | Issues  |
|             |         | LUNCH / PRAYER                 | BREAK 45 MIN  |
| 1.45 -3.00  | 60 MIN  | Aminul Islam                   | Session 9   |
|             |         | Documentary Film Maker, AVCom  | Power of Video and Documentary Film to Promote Development Issues and NGO Activities" |
| 3.00 – 3.30 | 30+ MIN | Shahjahan Siraj                | Session 10  |
|             |         | Web and Multimedia Expert.     | Question & Answer. Problem solution and tips for future works                         |
|             |         | Director, Machizo Multimedia   | ·   |
|             |         | IFTAR / Closing                |   |